# SDR IPXA2015071591192

- Difficulty date: July 2, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 66,099 hours, 13,315 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGHT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 639.  REPAIR RT WING INNER BEADED DOUBLER XOS 636-643 IAW SRM 57-40-02, REPAIR 15, FIG 203.
